# SDR UPS06447490

- Difficulty date: July 6, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT LT STA560 I/B TIE DOWN TRACK FOUND CORROSION.  CORROSION BLEND OUT 0.055" BY 3/8" BY 1.5" EXCEED SRM LIMIT.  FWD CARGO COMPT BS 510-570 LT I/B TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 5.
